# SDR DALA1034451701

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 45,499 hours, 13,478 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN DAMAGE LT WING AFT MAIN FLAP 8 " FROM INBD SIDE.  REPAIRED IAW SRM 57-53- 01 REPAIR 1 AND SRM 51-70-10.
